Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 59, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 28, 2010, 6:03 PM CDT for Montgomery County, Mississippi. It was in force for 96 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2010, 6:03 PM CDT (23:03 UTC)
- Expired
- Jun 28, 2010, 7:39 PM CDT
- In force
- 96 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Montgomery County, MS
The radar
The Columbus AFB radar (KGWX), 122 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 6:30 PM CDT | FLASH FLOOD | 3 E Duck Hill, MS | FLASH FLOODING OCCURRED OVER NORTHERN MONTGOMERY CO BETWEEN SWEET HOME RD AND THE GRENADA CO LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 994 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
227
WGUS54 KJAN 282303
FFWJAN
MSC097-290100-
/O.NEW.KJAN.FF.W.0059.100628T2303Z-100629T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT MON JUN 28 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF WINONA...
* UNTIL 800 PM CDT
* AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR DUCK HILL...OR 11
MILES NORTH OF WINONA...MOVING EAST AT 10 MPH. ESTIMATED RADAR
RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SWEATMAN...KILMICHAEL AND LODI
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3368 8957 3368 8951 3362 8950 3347 8951
3346 8947 3341 8945 3343 8978 3367 8978
3369 8980
$$
JC1 follow-up statement
605
WGUS74 KJAN 290039
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
739 PM CDT MON JUN 28 2010
MSC097-290049-
/O.CAN.KJAN.FF.W.0059.000000T0000Z-100629T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY MS-
739 PM CDT MON JUN 28 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MONTGOMERY
COUNTY...
RAINFALL HAS DIMINISHED ACROSS THE COUNTY.
LAT...LON 3368 8957 3368 8951 3362 8950 3347 8951
3346 8947 3341 8945 3343 8978 3367 8978
3369 8980
$$
JCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 3:24 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 28, 3:24 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 324 PM CDT MON JUN 28 2010 .DISCUSSION... TONIGHT THROUGH WEDNESDAY NIGHT...WATER VAPOR IMAGERY CONTINUES TO SHOW AN EXPANSIVE MOISTURE PLUME ASSOCIATED WITH TROPICAL STORM ALEX...WHICH IS CURRENTLY CENTERED IN THE SOUTHWESTERN GULF OF MEXICO. THIS MOISTURE PLUME CONTINUES TO MOVE NORTHWARD INTO THE ARKLAMISS REGION AND IS ASSOCIATED WITH PWAT VALUES OF AROUND 2.5 INCHES ACROSS THE WEST CENTRAL GULF OF MEXICO. CURRENTLY...RUC ANALYSIS INDICATES PWAT VALUES AROUND 2.1 INCHES ENTERING SOUTHERN PORTIONS OF THE CWA. WITH AFTERNOON TEMPERATURES IN THE LOWER AND MIDDLE 90S...AND SURFACE DEWPOINTS IN THE LOWER AND MIDDLE 70S...RUC ANALYSIS INDICATES SBCAPE VALUES OF AROUND 3000-3500 J/KG ACROSS THE CWA...WHICH IS CONTRIBUTING TO ROBUST CONVECTIVE UPDRAFTS WITH SCATTERED CONVECTION ACROSS THE CWA. THE CONVECTION IS FURTHER BEING SUPPORTED BY AN UPPER-LEVEL LOW AND ATTENDANT TROUGH OVER THE FORECAST AREA...ALONG WITH A SEA BREEZE CONVERGENCE ZONE MOVING NORTH FROM THE GULF OF MEXICO. ADDITIONALLY...LOW-LEVEL CONVERGENCE ASSOCIATED WITH A SURFACE COLD FRONT...WHICH IS SLOWLY MOVING SOUTHEASTWARD FROM THE MID-SOUTH REGION...HAS RECENTLY SHOWN SIGNS OF INITIATING CONVECTION ACROSS NORTHWESTERN AREAS. THE FOCUS FOR CONVECTION WILL SHIFT TOWARD CENTRAL AND NORTHERN PORTIONS OF THE FORECAST AREA INTO THE LATE AFTERNOON AND EVENING HOURS AS THE FRONT SLIDES SOUTHEASTWARD...WHILE CONVECTION INITIATED BY THE SEA BREEZE CONVERGENCE ZONE PUSHES NORTHWARD. LATEST RUC ANALYSIS INDICATES DCAPE VALUES FROM 1000-1200 J/KG ACROSS THE CWA DUE TO STEEP LOW-LEVEL LAPSE RATES AND SOME DRY AIR IN THE 750-500-MB LAYER. THUS...DAMAGING WINDS ASSOCIATED WITH WET MICROBURSTS WILL BE THE MAIN CONCERN WITH THIS ACTIVITY...ALONG WITH TORRENTIAL RAINFALL DUE TO THE QUANTITY OF DEEP-LAYER MOISTURE ACROSS THE CWA. AS THE FRONT BECOMES STATIONARY ACROSS CENTRAL AND NORTHERN PORTIONS OF THE CWA TONIGHT...AND A PRONOUNCED SURFACE DEWPOINT GRADIENT APPROACHES FROM THE NORTH...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE OVERNIGHT HOURS ALONG AND NORTHWEST OF A LINE FROM MERIDIAN TO NATCHEZ. HOWEVER...THE POTENTIAL FOR STRONG TO SEVERE STORMS WILL DIMINISH DURING THE OVERNIGHT HOURS AS INSTABILITY DECREASES WITH THE LOSS OF DAYTIME HEATING. FOR TUESDAY INTO WEDNESDAY NIGHT...THE STATIONARY BOUNDARY WILL BECOME DIFFUSE YIELDING A REMNANT SURFACE CONFLUENCE AXIS ALONG THE INTERSTATE 20 CORRIDOR. HOWEVER...THE FRONT WILL BECOME REINFORCED BY THE DEWPOINT GRADIENT MOVING SOUTH INTO THE REGION. ADDITIONALLY...THE UPPER-LEVEL HEIGHT GRADIENT BETWEEN A BROAD UPPER-LEVEL RIDGE OVER THE SOUTHEAST CONUS AND A TROUGH OVER THE NORTHEAST CONUS WILL INTENSIFY AND SUPPORT A JET STREAK NORTH OF INTERSTATE 20. THE RIGHT ENTRANCE REGION OF THIS FEATURE WILL PROVIDE ADDITIONAL LARGE-SCALE ASCENT TO THE CWA THROUGH THE PERIOD. MEANWHILE...DEEP-LAYER MOISTURE ASSOCIATED WITH TROPICAL STORM ALEX WILL CONTINUOUSLY FEED INTO THE REGION WITH PWAT VALUES CLIMBING TO THE 2.1 TO 2.3 INCH RANGE...WHICH WILL BE 130 TO 150 PERCENT OF NORMAL VALUES. THESE FACTORS WILL PROVIDE THE SET-UP FOR NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE CWA FOR TUESDAY AND WEDNESDAY...PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS. GIVEN THE DEGREE OF DEEP-LAYER MOISTURE...THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. ADDITIONALLY...A FEW STRONG STORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS ON TUESDAY AND WEDNESDAY. HOWEVER...THE POTENTIAL FOR SEVERE STORMS WILL BE MITIGATED BY FAIRLY WIDESPREAD CONVECTIVE OVERTURNING AND LIMITED INSOLATION ASSOCIATED WITH NUMEROUS SHOWERS AND STORMS. THIS WILL KEEP TEMPERATURES FROM RISING AS WARM AS THEY WOULD WITHOUT THE CONVECTION...AND HIGH TEMPS FOR TUESDAY WERE LOWERED A DEGREE OR TWO BELOW MAV GUIDANCE. WITH REGARD TO THE LATEST ON TROPICAL STORM ALEX...ALEX WAS CENTERED AROUND 535 MILES SOUTHEAST OF BROWNSVILLE TEXAS AT 28/1800 UTC...WITH AN ESTIMATED MINIMUM CENTRAL PRESSURE OF 990 MB AND MAXIMUM SUSTAINED WIND SPEEDS OF 60 MPH. PLEASE SEE THE LATEST NHC ADVISORY UNDER AWIPS/WMO HEADERS MIATCPAT1/WTNT31 KNHC FOR MORE DETAILS. ALEX IS FORECAST TO MOVE NORTHWESTWARD DURING THE NEXT FEW DAYS WHILE STRENGTHENING. THE CONSENSUS AMONGST NHC MODELS IS FOR THE TRACK OF THE CENTER OF ALEX TO REMAIN WELL WEST OF THE CWA. HOWEVER...ALEX IS FORECAST TO BRING A LARGE PLUME OF MOISTURE TO MUCH OF THE CENTRAL AND WESTERN GULF STATES. THE SOUTHWESTERN PART OF THE CWA COULD BE CLOSE ENOUGH PROXIMITY TO THE TRACK OF ALEX FOR THE POTENTIAL OF ENHANCED FLASH FLOODING. HOWEVER...DUE TO UNCERTAINTIES IN THE TRACK OF ALEX AND POSITIONS OF THE AFOREMENTIONED BOUNDARIES...MENTION OF HEAVY RAINFALL AND FLOODING IS CURRENTLY BEING WITHHELD FROM THE HAZARDOUS WEATHER OUTLOOK. /COHEN/ THURSDAY THROUGH MONDAY...THE EXTENDED FORECAST DEPENDS HEAVILY ON THE EVENTUAL TRACK OF THE REMAINS OF TROPICAL SYSTEM ALEX AND MODEL SOLUTIONS DIFFER SIGNIFICANTLY FOR LOCAL WEATHER LATER IN THE WEEK INTO THE WEEKEND. WILL LEAN CLOSER TO THE EURO SOLUTION AS FAR AS THE TRACK OF THE TROPICAL SYSTEM IS CONCERNED...THIS SOLUTION MAY BE A BIT FASTER COMPARED TO THE OFFICIAL NHC FORECAST FOR ALEX BUT IT SHIFTS THE SYSTEM MORE TO THE WEST ACROSS NRN MEXICO WHILE THE GFS MOVES THE SYSTEM NWD ALONG THE WRN GULF LATER THIS WEEK. BY SATURDAY...MODEL DIFFERENCES BECOME EVEN MORE SIGNIFICANT WHEN THE GFS DRAGS THE REMNANTS OF ALEX NWD ACROSS ERN TX FRI NIGHT THROUGH SAT WHEN THE EURO PLACES THE AREA UNDER A STRENGTHENING RIDGE WITH ALEX LONG GONE ACROSS MEXICO. WITH SUCH DIVERGENT MODEL SOLUTIONS...THE PLACEMENT OF THE REMNANTS OF THE BOUNDARY THAT WILL DROP INTO THE AREA WILL BE VERY DIFFICULT. THE EURO IS NOW STALLING WHAT'S LEFT OF THE BOUNDARY ACROSS THE AREA AND HAS FLIPPED TO BECOME ONE OF THE WETTER AS FAR AS DEWPOINTS ARE CONCERNED WHILE THE GFS IS SUGGESTING THAT 50 DEG DEWPOINTS WILL DROP INTO THE AREA LATER IN THE WEEK. HAVE GENERALLY FOLLOWED THE LOWEST ENSEMBLE MEMBERS FOR POPS FOR THE EXTENDED PERIOD... MAINTAINING THE BEST RISK OF CONVECTION OVER SRN ZONES WHERE BETTER MOISTURE WILL REMAINS IN PLACE. THE AREA WILL SEE THE EFFECTS OF THE REMAINS OF THE SURFACE BOUNDARY ON THU AND WILL BE POSITIONED IN AN AREA OF WEAK UPPER FLOW BETWEEN THE SRN FRINGES OF A BROAD TROUGH TO THE N AND ALEX TO THE SW WED. THE MODELS AGREE THAT WEAK GENERAL ASCENT WILL DEVELOP AND THE LOWEST GFS ENSEMBLE POPS HOVER AROUND 50-60% EC/SERN ZONES. THE AIR MASS WILL REMAIN SOMEWHAT UNSTABLE BUT NOT TO THE EXTENT IT IS NOW WITH COOLER TEMPS IN PLACE. WILL FOLLOW LIKELY MAV MOS POPS FOR ERN ZONES. EXPECT AFTERNOON CONVECTION WED BUT NOT CONVINCED THAT COVERAGE WILL BE TO THAT EXTENT SO WILL CUT WRN POPS TO A HIGH END SCT COVERAGE FOR WED AFTERNOON. ALSO CUT MAV MOS POPS FOR THU WHEN DRIER AIR BEGINS TO FILTER IN. DIFFICULT TO TRY TO PLACE ANY BOUNDARY REMNANTS/SURFACE CONVERGENCE FOR LATER IN THE WORK WEEK. FORECAST SOUNDINGS SHOW MUCH DRIER AIR FILTERING INTO NRN ZONES BY FRIDAY WITH LITTLE IN THE WAY OF CAPE FOR NRN AREAS. /03/ && .AVIATION...SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER SOUTHEAST MISSISSIPPI MAINLY ASSOCIATED WITH AN OUTFLOW BOUNDARY THAT WILL MOVE INTO CENTRAL MS. ELSEWHERE ISOLATED TO SCATTERED THUNDERSTORMS WERE BREAKING OUT. OUTSIDE OF THUNDERSTORM AREAS...VFR CONDITIONS WERE BEING REPORTED AND WL PREVAIL. CONVECTIVE COVERAGE WILL DIMINISH THIS EVENING BUT IS STILL XPCTD N OF I-20...THROUGH 12Z TUESDAY AS THE FRONTAL BOUNDARY STALLS ACROSS THE AREA. MVFR VSBY WL BE PSBL ALL AREAS NEAR SUNRISE TUES MORNING. SCATTERED TO NUMEROUS COVERAGE OF STORMS IS EXPECTED AGAIN TUESDAY. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 92 73 88 / 41 71 49 69 MERIDIAN 72 92 71 90 / 41 75 51 70 VICKSBURG 72 92 73 88 / 40 66 47 67 HATTIESBURG 74 91 74 87 / 34 81 62 69 NATCHEZ 72 90 73 85 / 36 68 56 66 GREENVILLE 74 91 73 88 / 51 57 33 50 GREENWOOD 73 91 71 89 / 55 61 36 51 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && COHEN/03/22
Hazardous weather outlook, Jun 28, 2:30 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 230 PM CDT MON JUN 28 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 291930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 230 PM CDT MON JUN 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. A FEW OF THE STORMS COULD BE STRONG TO SEVERE AND PRODUCE WIND GUSTS BETWEEN 50 AND 60 MPH...WITH THE MOST LIKELY TIME FOR STRONG TO SEVERE STORMS OCCURRING UNTIL 8 PM THIS EVENING. THE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. FOR TUESDAY...NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND EVENING HOURS. A FEW OF THE STORMS COULD BE STRONG AND PRODUCE WIND GUSTS TO 50 MPH...WITH THE MOST LIKELY TIME FOR STRONG STORMS OCCURRING BETWEEN 2 PM AND 8 PM. THE THUNDERSTORMS ON TUESDAY WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL...AND LOCALIZED FLASH FLOODING COULD BECOME A CONCERN WHERE STORMS MOVE OVER THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. COHEN
In the hours before
Special weather statement, Jun 28, 2:26 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 226 PM CDT MON JUN 28 2010 ARZ074-075-282005- ASHLEY AR-CHICOT AR- 226 PM CDT MON JUN 28 2010 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM SNYDER TO 3 MILES NORTHEAST OF LAKE VILLAGE AT 225 PM CDT...MOVING NORTHEAST AT 5 MPH. IN ADDITION VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. HEAVY RAIN MAY CAUSE PONDING OF WATER ON ROADWAYS AND IN OTHER LOW LYING AREAS. PEOPLE IN CENTRAL CHICOT AND NORTHEASTERN ASHLEY COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. 7
Special weather statement, Jun 28, 2:41 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 241 PM CDT MON JUN 28 2010 MSZ051-052-057-058-282030- CLARKE MS-JASPER MS-NEWTON MS-LAUDERDALE MS- 241 PM CDT MON JUN 28 2010 A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WILL CONTINUE OVER CLARKE...JASPER AND LAUDERDALE COUNTIES THROUGH 330 PM CDT. THE STORMS WERE NEARLY STATIONARY. IN ADDITION...VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PERIODS OF HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND IN OTHER LOW LYING AREAS. RAINFALL RATES WERE HEAVIEST FROM MEEHAN TO MIDDLETON. PEOPLE IN LAUDERDALE...SOUTHEASTERN NEWTON...JASPER AND CLARKE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 7
Special weather statement, Jun 28, 3:18 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 318 PM CDT MON JUN 28 2010 MSZ046-282050- KEMPER MS- 318 PM CDT MON JUN 28 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHWEST OF ELECTRIC MILLS AT 318 PM CDT...MOVING NORTHWEST AT 5 MPH. IN ADDITION...VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PERIODS OF HEAVY MAY CAUSE PONDING OF WATER ON ROADWAYS AND IN OTHER LOW LYING AREAS. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN NORTHEASTERN KEMPER COUNTY SHOULD MONITOR THIS STORM CLOSELY. 7
Special weather statement, Jun 28, 4:11 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 411 PM CDT MON JUN 28 2010 MSZ031-039-282140- LOWNDES MS-NOXUBEE MS- 411 PM CDT MON JUN 28 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF BROOKSVILLE AT 411 PM CDT...MOVING NORTHEAST AT 5 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHEASTERN NOXUBEE AND SOUTH CENTRAL LOWNDES COUNTIES SHOULD MONITOR THIS STORM CLOSELY. GARRETT
Special weather statement, Jun 28, 4:12 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 412 PM CDT MON JUN 28 2010 MSZ018-019-025-282140- BOLIVAR MS-SUNFLOWER MS-LEFLORE MS- 412 PM CDT MON JUN 28 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF RULEVILLE AT 412 PM CDT...MOVING EAST AT 15 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHWESTERN LEFLORE...CENTRAL SUNFLOWER AND SOUTHERN BOLIVAR COUNTIES SHOULD MONITOR THIS STORM CLOSELY. GARRETT
Special weather statement, Jun 28, 5:21 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 521 PM CDT MON JUN 28 2010 MSZ025>028-282250- GRENADA MS-LEFLORE MS-CARROLL MS-MONTGOMERY MS- 521 PM CDT MON JUN 28 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF DUCK HILL AT 521 PM CDT...MOVING EAST AT 15 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHERN MONTGOMERY...NORTHWESTERN CARROLL...NORTHERN LEFLORE AND GRENADA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. GARRETT
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 38 min |
| Jun 27, 7:39 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 22 min |
| Jun 28, 2:02 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 43 min |
| Jun 28, 2:32 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw | 19 min |
| Jun 28, 2:51 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 39 min |
| Jun 28, 2:57 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 48 min |
| Jun 28, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 45 min |
| Jun 28, 3:04 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 41 min |
| Jun 28, 3:16 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 44 min |
| Jun 28, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 39 min |
| Jun 28, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 47 min |
| Jun 28, 3:44 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 46 min |
| Jun 28, 4:17 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 43 min |
| Jun 28, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 31 min |
| Jun 28, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 28 min |
| Jun 28, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 25 min |
| Jun 28, 5:15 PM CDT | Flash Flood Warning | JAN | Winston | 2 hr |
| Jun 28, 5:53 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 29 min |
| Jun 28, 6:50 PM CDT | Flash Flood Warning | JAN | Attala, Carroll, Holmes, Yazoo | 64 min |
Nearby
Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.